# SDR CALA2025122112284

- Difficulty date: December 19, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N24519
- Make and model: Airbus A321-271NX
- Aircraft serial: 11965
- Aircraft time: 3,351 hours, 1,260 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED SLIDE ARM PIN IN DOOR 2R.  REMOVED LOCKOUT PIN FROM DOOR 2R ARMING LEVER AND RETURNED LOCKOU PIN KIT TO TOOL CRIB.
